# SDR RAIA2018112190002

- Difficulty date: November 19, 2018
- Submitted: November 22, 2018
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 41,171 hours, 25,120 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 71
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME 71 SHEER CLIP IS CRACKED BETWEEN STR 8-10 R/H SIDE....REMOVED & REPLACED AFT CARGO FR 71 SHEER CLIP BETWEEN STR 8-10 R/H SIDE.
